my wife complained of increased frequency of micturation, burning micturation, and passing of blood clots in urine two days after we had had a sexual intercourse.. was diagnosed with UTI and was prescribed Tab. Nitrofuratoin 100mg BD for 7 days.. after which her symptoms improved.. and she was symptom free for 3-4 days, after which she again complained of increased micturation, but no burning pain, also she says that she is having a very small amount of little yellowish discharge from where she urinates.. has restarted tab. nitrofurantoin..
plz help me with following questions..
1. what is it likely to be?? does uti have urethral discharge??
2. what next should be done??
Welcome to the ehealthforum and I am really glad to help you out. I sincerely feel that the urethral discharge should be examined by a microbiologist. There’s a possibility that your wife might be having a sexually transmitted disease and that can be ruled out only after examination of the discharge. Normally, there’s no urethral discharge in a UTI. The possibility of candidiasis, gonorrhea and bacterial vaginosis needs to be ruled out. Please consult a gynecologist for the same. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Urinary and Bladder Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.